|Switching from Trizivir/Kaletra to Epzicom/Kaletra
Apr 20, 2007
I had been on the first combo for 3+ years but started to noticed real fat loss in buttocks, legs and arms and asked my doc to switch to new combo one month ago.
The fat loss doesn't seem to have abated; it seems to be continuing. I thought changing to Epzicom would hasten any further fat loss. Could Kaletra be the real cause here?
| Response from Dr. Henry
The AZT in Trizivir may be the component most responsible for fat loss. A switch to Epzicom (doesn't contain AZT) may help. It is unclear to me how much Kaletra would then be contributing to fat loss or that there would be any advantage to switching the Kaletra to efavirenz. One recent study suggested that Kaletra may have less fat loss than seen with efavirenz but I remain uncertain about that issue. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Muscle Ache After Oral Sex Form Sex Worker Does It Mean I Have HIV
- Night Sweats After Sex With Sex Worker Sign Of HIV AIDS
- Purple Spots After Sex With Stripper Worried I Have HIV
- Swollen Lymph Glands After Swallowing Worried I Have HIV
- Can Chlamydia Cause Pain During Sex?
- How Do You Know If U Have An Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.